# SDR 04FDEA01337

- Difficulty date: May 19, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 61,808 hours, 28,023 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Tray
- Part number: 8064010
- Condition: Damaged
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK 2C BALL MAT HAS SEVERAL MISSING RETAINERS AND BALLS.  REPLACED BALL MAT IAW ANCRA MM 25-50-33 AT MAE.
